Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 6, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Jun 19, 2007, 4:26 AM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Jun 19, 2007, 9:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 4:26 AM EDT (08:26 UTC)
- In effect from
- Jun 19, 2007, 9:00 AM EDT
- Expired
- Jun 19, 2007, 5:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Marquette, MI
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.4 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 190826 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 426 AM EDT TUE JUN 19 2007 ...VERY WINDY TODAY OVER THE KEWEENAW PENINSULA... .IN THE WAKE OF A COLD FRONT PASSING ACROSS THE AREA...VERY WINDY CONDITIONS WILL RAPIDLY DEVELOP THIS MORNING OVER THE KEWEENAW PENINSULA. MIZ001-003-191630- /O.NEW.KMQT.WI.Y.0006.070619T1300Z-070619T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 426 AM EDT TUE JUN 19 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. PLAN ON SUSTAINED WEST WINDS INCREASING TO 25 TO 35 MPH THIS MORNING. WIND GUSTS AS HIGH AS 45 MPH WILL ALSO OCCUR LATE THIS MORNING AND EARLY THIS AFTERNOON. EXPECT THE STRONGEST WINDS OVER EXPOSED HIGHER TERRAIN AND ALONG THE SHORELINE FROM FREDA TO EAGLE HARBOR. WINDS WILL DIMINISH LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROLFSON
1 follow-up statement
000 WWUS73 KMQT 191420 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1020 AM EDT TUE JUN 19 2007 ...VERY WINDY CONDITIONS CONTINUE OVER THE KEWEENAW PENINSULA... .IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH LAST NIGHT...VERY WINDY CONDITIONS HAVE DEVELOPED ACROSS THE KEWEENAW PENINSULA. EXPECT THE WINDS TO DIMINISH LATE THIS AFTERNOON AS HIGH PRESSURE BUILDS IN. MIZ001-003-192100- /O.CON.KMQT.WI.Y.0006.000000T0000Z-070619T2100Z/ KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 1020 AM EDT TUE JUN 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PLAN ON SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH TO DIMINISH LATE THIS AFTERNOON. EXPECT THE STRONGEST WINDS OVER EXPOSED HIGHER TERRAIN AND ALONG THE SHORELINE FROM FREDA TO EAGLE HARBOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ AJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jun 19, 4:17 AM EDT, 9 minutes earlier.
Area forecast discussion, Jun 19, 4:17 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
417 AM EDT TUE JUN 19 2007
.DISCUSSION...
COLD FRONT INTO N CENTRAL MINNESOTA LAGGING WELL BEHIND THE SHOWERS
AND STORMS THAT SWEEPED OVER THE AREA LAST EVENING. UPPER LEVEL
SHORTWAVE THAT HELPED IN DEVELOPING THE STORMS...SOME OF WHICH
BECAME SEVERE...IS NOW LIFTING TOWARD JAMES BAY. DRYING SEEN ON 00Z
MPX SOUNDING IS SPREADING INTO UPPER LAKES. MOIST LOW LEVELS DO
PERSIST THOUGH WITH LOWER 60S DEWPOINTS OVR CENTRAL CWA WHILE 40S
DEWPOINTS ARE NOW PUNCHING INTO NW WISCONSIN. BACK EDGE OF MID LEVEL
CLOUDS IS INTO CENTRAL CWA WITH JUST SOME PATCHES OF LOW CLOUDS
BENEATH. UPPER TROUGH OVR CENTRAL CANADA/FAR NORTHERN PLAINS GRAZES
CWA TODAY AS IT LIFTS INTO ONTARIO...THEN AFTER RIDGING
TONIGHT...SHORTWAVE CURRENTLY MOVING INTO BRITISH COLUMBIA IMPACTS
UPPER LAKES LATE TONIGHT AND WED. PCPN CHANCES THROUGH WED ALONG
WITH POTENTIAL OF STRONG WINDS TODAY ARE THE MAIN FORECAST ISSUES.
UPPER TROUGH SHIFTS INTO ONTARIO TODAY. H5 TEMPS LOWER TO -19C
BY LATE AFTN...BUT H85 TEMPS ARE ALSO LOWERING...TO AROUND +5C.
RESULT IS A STABLE LAPSE RATE SO THAT IS NOT THE MECHANISM FOR
ANY PCPN TODAY. INSTEAD...PCPN IS DUE TO SWATH OF DEEP MOISTURE
THAT SHIFTS OVR THE AREA ALONG WITH LIFT DUE TO SHORTWAVES ROTATING
AROUND BASE OF UPPER TROUGH AND H9-H5 2D-FRONTOGENESIS. KDLH
AND ADJACENT CANADIAN RADARS AND SFC OBS ARE SHOWING SCT LGT SHOWERS
FM SOUTHERN MANITOBA INTO NORTHERN MN. ALTHOUGH NORTH CWA IN BETTER
LINE FOR SOME SHOWERS...ALL CWA COULD SEE AT LEAST SOME SPRINKLES.
MAIN CONCERN TODAY IS THE WINDS. 40-50KT WEST WINDS FM 1000-3000 FT
AGL NOTED UPSTREAM AND SHOW UP ON NAM/GFS PROGS OVR LK SUPERIOR AND
NORTHERN UPR MI TODAY. IN ADDITION...3 HR PRESSURE RISE OF 5MB
TRACKS ACROSS LK SUPERIOR/KEWEENAW PENINSULA ENHANCING ISALLOBARIC
COMPONENT TO WINDS. WIND GUSTS OVR 30 KT ARE ALREADY OCCURRING FM
SOUTHERN MANITOBA INTO NORTHERN MINNESOTA.
WEST DIRECTION OF WINDS FAVORS EXPOSED KEWEENAW PENINSULA FOR
STRONGEST WINDS ALTHOUGH GUSTY WINDS ARE POSSIBLE EVERYWHERE BY
AFTN. BUFKIT SOUNDINGS INDICATE GUSTS TO 40 KT POSSIBLE AT KCMX
AND WITH UPSTREAM WIND REPORTS...AN ADVY SEEMS APPROPRIATE FOR
KEWEENAW. BY EVENING WINDS DIMINISH AND WITH DRY AIR (DEWPOINTS
FALLING TO AROUND 40 THIS AFTN) SHOULD SEE MUCH COOLER TEMPS THAN
SEEN LAST FEW NIGHTS.
WARM AIR ADVECTION ALOFT DEVELOPS AFT 06Z WED AS H85 JET OF 40KT
DRAWS H85 TEMPS/DEWPOINTS ABOVE +12C/+6C INTO UPR LAKES. H85-H5
LAPSE RATES RISE ABOVE 6.5C/KM BTWN 06Z-12Z WED. PVA FM INCOMING
SHORTWAVE AND ISENTROPIC LIFT ON 300-305K SFCS (850-600MB) IS
FOCUSED OVR NORTH CWA ACROSS LK SUPERIOR WHILE SW CWA IS AWAY FM THE
BEST ISENTROPIC LIFT. SPREAD POPS A BIT QUICKER TO THE EAST ON WED
WITH 30/40 PCT CHANCES OF PCPN. STEEPENING LAPSE RATES AND AREA ON
NOSE OF H85 JET SUPPORT CHANCE OF ELEVATED THUNDER. SFC TROUGH WITH
THE UPPER LEVEL FEATURE IS NOT AGREED UPON RIGHT NOW. NAM/UKMET
ARE QUICKEST WITH TROUGH PASSAGE...SHOWING THE BOUNDARY INTO CNTRL
CWA BY 00Z THU. GFS/CANADIAN/ECMWF SLOWER...WITH BOUNDARY ONLY INTO
WEST LK SUPERIOR BY 00Z THU. TRENDED TOWARD MORE CONSISTENT GFS
SOLUTION. SO...OPPORTUNITY EXISTS FOR DEVELOPMENT OF SFC BASED
CONVECTION LATE WED AFTN INTO THE EVENING. MIXED LAYER DEWPOINTS
INTO LWR 50S LOOKED MUCH MORE REASONABLE THAN SFC VALUES WELL INTO
THE 60S AND SHOWED CAPES OF 500-900J/KG. DEEP LAYER SHEAR 30-40KT
SUPPORTS SOME ORGANIZATION/SEVERE POTENTIAL FOR ANY STORMS THAT
DEVELOP LATE WED. SPC DID MENTION THE AREA IN THE DAY 2 OUTLOOK.
WILL ADD A MENTION IN THE MORNING HWO.
AFTER WED EVENING...HAVE A DRY FCST INTO THE WEEKEND. 00Z GFS SHOWS
A WRAPPED UP SHORTWAVE...CONVECTIVE FEEDBACK PLAYING A PART...MOVING
INTO WI ON FRI AFTN. GFS ON ITS OWN SHOWING PCPN SO DISCOUNTED IT
ATTM. MAY NEED PCPN ON SAT THOUGH AS ECMWF SHOWS A NORTHERN STREAM
SHORTWAVE SHIFTING ACROSS ONTARIO AND A SFC FRONT CROSSING THE LK
SUPERIOR REGION. MAIN HEIGHT FALLS AND DYNAMICS ARE OVR NORTHERN
ONTARIO ATTM THOUGH AND ALTHOUGH H7 RH INCREASES OVR UPR LAKES...H85
RH VALUES FM ECMWF ARE LOW...SO MAY JUST SEE INCREASE IN MID CLOUDS.
WILL PLAY IT THAT WAY FOR NOW AND KEEP PCPN OUT UNTIL MONDAY.
&&
.MARINE (FOR THE 4 AM LAKE SUPERIOR FCST ISSUANCE)...
FOLLOWING COLD FRONT PASSAGE ACROSS LAKE SUPERIOR THIS MORNING...W
WINDS WILL CRANK UP UNDER DECENT COLD AIR ADVECTION REGIME AND
FAIRLY TIGHT PRES GRADIENT. WINDS WILL GET A FURTHER BOOST BY PRES
RISE MAX APPROACHING FROM THE W. SFC OBS TO THE W ACROSS THE
DAKOTAS/MN HAVE INDICATED GUSTS AS HIGH AS 30-35KT IN A FEW SPOTS
JUST AHEAD OF THE AXIS OF STRONGEST PRES RISES. SO...EXPECT
SUSTAINED WINDS TO RAPIDLY INCREASE TO 20-30KT THIS MORNING AND
WOULD NOT BE SURPRISED AT ALL TO SEE SOME OF THE HIGHER OBSERVING
PLATFORMS REPORT A FEW GUSTS OF 35-40KT FOR A FEW HRS FROM MID
MORNING TO EARLY AFTN. WILL NOT ISSUE A GALE WARNING FOR THE OPEN
WATERS AS GALE GUSTS WILL NOT BE FREQUENT AND WILL ONLY OCCUR AT THE
HIGHER PLATFORMS (ROCK OF AGES/STANNARD ROCK AND AT SHIP ANEMOMETER
HEIGHT). HOWEVER...SPEED/COASTAL CONVERGENCE AROUND THE TIP OF THE
KEWEENAW WILL LIKELY RESULT IN FREQUENT GUSTS TO 35 KT THERE. SO...A
GALE WARNING WILL BE POSTED FOR THE NEASHORE ZONE FROM THE UPPER
ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND. WINDS WILL RAPIDLY
DIMINISH LATE AFTN/EARLY EVENING FROM W TO E ACROSS THE LAKE AS PRES
GRADIENT QUICKLY RELAXES. ANOTHER TROF APPROACHING FROM THE NW WED
MAY PUSH WINDS BRIEFLY TOWARD 20-25KT. OTHERWISE...WINDS SHOULD BE
UNDER 20KT FOR THE REMAINDER OF FCST PERIOD.
&&
.AVIATION (FOR 06Z TAF ISSUANCE)...
COLD FRONT INTO WEST UPPER MI WILL MOVE THROUGH THE AREA OVERNIGHT.
DRY ADVECTION BEHIND THE FRONT SHOULD LIMIT POTENTIAL FOR LOWER CIGS
OR FOG AT KCMX AND BRING IMPROVEMENT AT KSAW BEFORE 09Z. OF
CONCERN TOMORROW IS STRONG WEST WINDS AT CMX AS THE GRADIENT
TIGHTENS AND STRONG COLD AIR ADVECTION AND PRES RISE MOVES THROUGH.
00Z NAM FCST 1K-2K FT WINDS INTO THE 40-45 KT RANGE SUPPORT
POTENTIAL FOR GUSTS TO NEAR 40KT...MAINLY BTWN 14Z-18Z. GUSTY WEST
WINDS ARE ALSO EXPECTED AT KSAW BUT WILL NOT BE AS STRONG WITH LACK
OF TERRAIN ENHANCEMENT. A PERIOD OF MVFR CIGS (3KFT) IS POSSIBLE
FOR A FEW HRS BEHIND FRONT. OTHERWISE...VFR CONDITIONS ARE EXPECTED
INTO TUE NIGHT AS A HIGH PRES RIDGE MOVES IN.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...WIND ADVY MIZ001-003 13Z-21Z
TODAY.
&&
DISCUSSION...JLA
MARINE...ROLFSON
AVIATION...JLBHazardous weather outlook, Jun 18, 11:43 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 1143 PM EDT MON JUN 18 2007 MIZ001>005-009>013-084-191200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-GOGEBIC- IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN HOUGHTON- 1143 PM EDT MON JUN 18 2007 /1043 PM CDT MON JUN 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND GUSTS UP TO 45 MPH ARE POSSIBLE OVER THE KEWEENAW PENINSULA ON TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ006-007-014-085-191200- ALGER-LUCE-SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 1143 PM EDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TONIGHT THUNDERSTORMS EAST OF GRAND MARAIS AND SHINGLETON WILL END OVERNIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-191200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 1143 PM EDT MON JUN 18 2007 /1043 PM CDT MON JUN 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...REST OF TONIGHT THUNDERSTORMS OVER FAR EASTERN LAKE SUPERIOR WILL END OVERNIGHT. NO STRONG STORMS ARE EXPECTED. WIDESPREAD FOG...WITH VISIBILITIES AS LOW AS ONE QUARTER OF A MILE...WILL REMAIN OVER MUCH OF LAKE SUPERIOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE ALONG THE TIP OF THE KEWEENAW PENINSULA ON TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-191200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 1143 PM EDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...REST OF TONIGHT THUNDERSTORMS EAST OF THE BAY OF GREEN BAY WILL END OVERNIGHT. NO STRONG STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JLA
In the hours before
Local storm report, Jun 18, 10:34 PM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1034 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG CRYSTAL FALLS 46.10N 88.33W
06/18/2007 IRON MI LAW ENFORCEMENT
REPORT OF SEVERAL TREES DOWN.
&&
JLEELocal storm report, Jun 18, 10:35 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1035 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG CRYSTAL FALLS 46.10N 88.33W
06/18/2007 IRON MI LAW ENFORCEMENT
REPORT OF SEVERAL TREES DOWN.
&&
JLEELocal storm report, Jun 18, 10:40 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1040 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM MARINE TSTM WIND MUNISING 46.42N 86.64W
06/18/2007 M46 MPH ALGER MI ASOS
40 KNOT GUST MEASURED IN MUNISING.
&&
JLALocal storm report, Jun 18, 10:43 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1043 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG NORWAY 45.80N 87.91W
06/18/2007 DICKINSON MI LAW ENFORCEMENT
TWO TO THREE TREES DOWNED.
&&
JLEELocal storm report, Jun 18, 10:58 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
1058 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG CRYSTAL FALLS 46.10N 88.33W
06/18/2007 IRON MI LAW ENFORCEMENT
REPORT OF SEVERAL TREES DOWN.
0637 PM TSTM WND DMG REPUBLIC 46.40N 87.98W
06/18/2007 MARQUETTE MI TRAINED SPOTTER
1/4 MILE NORTH OF TOWN ON CR-601. SEVERAL 4 INCH DIAMETER
PINE TREE BRANCHES SNAPPED.
0645 PM TSTM WND DMG CRYSTAL FALLS 46.10N 88.33W
06/18/2007 IRON MI LAW ENFORCEMENT
REPORT OF SEVERAL TREES DOWN.
0658 PM TSTM WND DMG NORWAY 45.80N 87.91W
06/18/2007 DICKINSON MI LAW ENFORCEMENT
TWO TO THREE TREES DOWNED.
0800 PM TSTM WND DMG 3 N MENOMINEE 45.16N 87.62W
06/18/2007 MENOMINEE MI PUBLIC
TIME APPROXIMATE. 9 INCH DIAMETER LIVE BIRCH TREE SNAPPED
AT APPROX 20 FEET UP. MULTIPLE 4 INCH DIAMETER TREES AND
BRANCHES DOWN.
0821 PM MARINE TSTM WIND MUNISING 46.42N 86.64W
06/18/2007 M46.00 MPH ALGER MI ASOS
40 KNOT GUST MEASURED IN MUNISING.
0828 PM TSTM WND DMG N MUNISING 46.42N 86.64W
06/18/2007 ALGER MI TRAINED SPOTTER
A FEW 2 INCH DIAMETER BRANCHES DOWN.
0910 PM MARINE TSTM WIND FAIRPORT 45.62N 86.67W
06/18/2007 M48.00 MPH DELTA MI OFFICIAL NWS OBS
GLOS WEATHER STATION MEASURED 42 KNOT GUST.
&&
JLEELocal storm report, Jun 18, 11:02 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1102 PM EDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 2 W STEUBEN 46.19N 86.50W
06/18/2007 SCHOOLCRAFT MI LAW ENFORCEMENT
ONE TREE DOWNED ON TRIANGLE LAKE. DISTANCE FROM STEUBEN
APPROXIMATE.
&&
JLEEThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Schoolcraft | 34 min |
| Jun 18, 8:36 PM EDT | Special Marine Warning | MQT | 69 min | |
| Jun 18, 8:45 PM EDT | Special Marine Warning | MQT | 75 min |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.